Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Does masturbating cause any effect on my height growth ?

I masturbate about 7 times a week for the last 4 years. Does this affect my height in any way? I m 16
Asked On : Tue, 28 Jun 2011
Answers:  3 Views:  848
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hello dear dont worry, masturbation is safe and has nothing to do with height problems.To increase your height take a good balanced diet.milk and soyabeans will help.
Answered: Tue, 28 Jun 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,
Thanks for query,
masturbation has nothing to do with height.
Do running,jogging,swimming,
Take high protein diet.
ok and bye.
Answered: Tue, 28 Jun 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Hello
Thanks for your query.     
No ,masturbation don`t effect height ,it is normal with in limit.excess of every thing is bad.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor